TITLE

Lithium maintenance therapy for bipolar I patients: Possible refractoriness to reinstitution

AUTHOR(S)
Murray, John B.
PUB. DATE
April 1994
SOURCE
Psychological Reports;Apr94, Vol. 74 Issue 2, p355
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Focuses on the negative responses of bipolar I patients to the reinstitution of lithium treatment after discontinuation. Recurrence of symptoms in bipolar patients after lithium treatment was discontinued; Ineffectiveness of lithium treatment upon reinstitution; Psychological complaints of bipolar patients with reinstituted lithium treatment.
ACCESSION #
9407014668

 

Related Articles

  • Lithium.  // Reactions Weekly;2/21/2009, Issue 1240, p29 

    The article presents a case of a 20-year-old man with bipolar I disorder who experienced confusion and a generalised seizure while receiving lithium. It outlines some of the symptoms experienced by the patient after receiving lithium, including muscle fasciculations in the face, hands and arms....

  • Lithium.  // Reactions Weekly;4/7/2007, Issue 1146/1147, p20 

    The article presents the case of a 64-year-old woman was admitted with signs and symptoms of an apoplectic insult. The woman had a history of bipolar disorder and had been receiving lithium for 33 years. The patient received diuretics and electrolyte solutions and after 11 days, the woman had...

  • Lithium.  // Reactions Weekly;10/31/2009, Issue 1276, p19 

    The article describes the cases of two patients who developed hyperparathyroidism and hypercalcaemia while receiving treatment with lithium. It references a study by N. Perera et al, published in the August 2009 issue of the "Internal Medicine Journal." The serum calcium level of a 47-year old...

  • Lithium.  // Reactions Weekly;1/9/2010 Part 1 of 2, Issue 1283, p63 

    The article describes the case of a boy who developed membranous glomerulonephritis while receiving lithium therapy for bipolar disorder. He had Asperger syndrome, attention deficit hyperactivity disorder and was born with a solitary left kidney. He was hospitalised due to toxic lithium...

  • Lithium.  // Reactions Weekly;7/21/2007, Issue 1161, p17 

    The article describes the case of a 45-year-old man with severe plaque psoriasis and critical bipolar disorders who experienced psoriasis exacerbation during treatment with lithium. The patient was receiving systemic therapy with lithium, mirtazapine and olanzapine, which was associated with...

  • Molecular Studies Probe Bipolar Disorder. Friedrich, M. J. // JAMA: Journal of the American Medical Association;2/2/2005, Vol. 293 Issue 5, p535 

    Examines drugs for the treatment of bipolar disorder. Description of negative side effect associated with the use of lithium carbonate and valproic acid; Efforts of scientists to study the effects of each medication on bipolar disorder; Impact of mood-stabilizing drugs on gene expression;...

  • Lithium.  // AHFS Consumer Medication Information;Sep2020, p1 

    Lithium is used to treat and prevent episodes of mania (frenzied, abnormally excited mood) in people with bipolar disorder (manic-depressive disorder; a disease that causes episodes of depression, episodes of mania, and other abnormal moods). Lithium is in a class of medications called antimanic...

  • Psoriasis y tratamiento con litio: ¿un mecanismo fisiopatológico común?  // Actas Espanolas de Psiquiatria;nov-dic2002, Vol. 30 Issue 6, p400 

    No abstract available.

  • Lithium.  // Reactions Weekly;3/31/2007, Issue 1145, p13 

    The article presents a case study on the adverse effects of lithium on a 24-year-old woman with bipolar disorder. After receiving a sustained-release lithium preparation, she developed meno-and metrorrhagia a few days later, which persisted throughout her two-month hospital stay. The woman...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics